# SDR COMA0160849

- Difficulty date: October 23, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- Aircraft time: 13,947 hours, 12,944 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL1252
- Condition: Faulty
- Location: Wing
- Part time: 11,106 hours, 10,341 cycles
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT #5010.  DURING TAKE OFF ROLL RECEIVED A SPOILER CONFIGURATION MESSAGE, TAKE OFF WAS ABORTED AND RETURNED TO THE GATE.REPLACED THE FLIGHT SPOILER OUTBOARD POWER CONTROL UNIT.
